These symptoms may happen but should get better over time. Check with your doctor if any of these symptoms are serious or do not go away.
In very rare cases, some patients might experience the following:
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Some medications may interact with theophylline and affect the levels of theophylline in your body. Check with your healthcare professional to see if any of your medications interact with theophylline.
You should cut down on your intake of caffeine as it has similar effects to theophylline. Caffeine is commonly found in tea, coffee, chocolates and cola.
Subcribe to our mailing list to get the updates to your email inbox...
Best viewed on IE 11, Firefox 27, Chrome 22, and Safari 7 and above.